Rational points of bounded height and the Weil restriction

Research output: Contribution to journalArticlepeer-review

5 Citations (SciVal)


Given an extension of number fields E ⊂ F and a projective variety X over F, we compare the problem of counting the number of rational points of bounded height on X with that of its Weil restriction over E. In particular, we consider the compatibility with respect to the Weil restriction of conjectural asymptotic formulae due to Manin and others. Using our methods we prove several new cases of these conjectures. We also construct new counterexamples over every number field.
Original languageEnglish
Pages (from-to)47-79
Number of pages33
JournalIsrael Journal of Mathematics
Issue number1
Publication statusPublished - 1 Sept 2015


Dive into the research topics of 'Rational points of bounded height and the Weil restriction'. Together they form a unique fingerprint.

Cite this